Tokyo Journal of Mathematics

Bicomplex Polygamma Function


Full-text: Open access


The aim of this paper is to extend the domain of polygamma function from the set of complex numbers to the set of bicomplex numbers. We also discuss integral representation, recurrence relation, multiplication formula and reflection formula for this function.

Article information

Tokyo J. of Math. Volume 30, Number 2 (2007), 523-530.

First available in Project Euclid: 4 February 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


GOYAL, Ritu. Bicomplex Polygamma Function. Tokyo J. of Math. 30 (2007), no. 2, 523--530. doi:10.3836/tjm/1202136693.

Export citation


  • Adesi V.B. and Zerbini S., Analytic continuation of the Hurwitz zeta function with physical application, J. Math. Phys., 43 (2002), 3759–3765.
  • Arfken, G., Digamma and Polygamma Functions in, Mathematical Methods for Physicists, 3rd ed. Orlando, FL: Academic Press, 1985, 549–555.
  • Erdelyi, A. et al., Higher Transdendental Functions-I, McGraw-Hill, New York, 1953.
  • Goyal S.P. and Goyal R., On bicomplex Hurwitz Zeta function, South East Asian J. Math. Math. Sci. (To, appear).
  • Goyal S.P., Mathur T. and Goyal R., Bicomplex Gamma and Beta functions, J. Raj. Acad. Phy. Sci., 5 (1) (2006), 131–142.
  • Grossman, N., Polygamma functions of arbitrary order, SIAM J. Math. Anal., 7 (1976), 366–372.
  • Price G.B., An Introduction to Multicomplex Spaces and Functions, Marcel Dekker, New York, 1991.
  • Rönn S., Bicomplex algebra and function theory, Preprint:
  • Segre C., Le rappresentazioni reali delle forme complesse e gli enti iperalgebrici, Math. Ann., 40 (1892), 413–467.